Further Results on Jury Test for Complex Polynomials

Younseok CHOO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.10   pp.1824-1826
Publication Date: 2010/10/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.1824
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
complex polynomial,  schur stability,  jury test,  root distribution,  

Full Text: PDF>>
Buy this Article




Summary: 
Recently a simple proof of Jury test for complex polynomials was given by the author. In this letter further extended results are presented. Another elementary proof of the Schur stability condition is provided. More importantly it is shown that the stability table can also be used to determine the root distribution of complex polynomials with respect to the unit circle in the complex plane.